On some novel solitons solutions to the generalized (3 + 1)-dimensional Boiti-Leon-Manna-Pempinelli model using two different approaches
Keywords:New (F/G)-expansion method; the unified method; traveling waves solutions; nonlinear evolution equations; exact solutions
In this study we investigate Boiti-Leon-Manna-Pempinelli equation in three dimensions, which describes the evolution of the horizontal velocity component of water waves propagating in the xy-plane in an infinite narrow channel of constant depth and that can be considered as a model for incompressible fluid. The new (F/G)-expansion approach and the unified approach are employed to construct some new traveling wave solutions to the nonlinear model. A large numbers of traveling wave solutions for the nonlinear model are demonstrated respectively in the form of hyperbolic and trigonometric function solutions. The proposed methods are also proved to be effective in solving nonlinear evolution problems in mathematical physics and engineering
J. C. Heinrich, D. W. Pepper, Intermediate finite element method: fluid flow and heat transfer applications, Routledge (2017).
K. O. Lye, S. Mishra, D. Ray, Deep learning observables in computational fluid dynamics, Journal of Computational Physics 410 (2020) 109339. https://doi.org/10.1016/j.jcp.2020.109339.
J. Feng, T. Mikami, J. Zimmer, A hamilton-jacobi pde associated with hydrodynamic fluctuations from a nonlinear diffusion equation, Communications in Mathematical Physics 385 (2021) 1-54. https://doi.org/10.1007/s00220-021-04110-1.
M. Alquran, M. Ali, O. Alshboul, Explicit solutions to the timefractional generalized dissipative Kawahara equation, Journal of Ocean Engineering and Science (2022). https://doi.org/10.1016/j.joes.2022.02.013.
I. Jaradat, M. Alquran, A variety of physical structures to the generalized equal-width equation derived from wazwazbenjamin-bona-mahony model, Journal of Ocean Engineering and Science (2022). https://doi.org/10.1016/j.joes.2021.08.005.
M. Alquran, M. Ali, H. Jadallah, New topological and nontopological unidirectional-wave solutions for the modifiedmixed kdv equation and bidirectional-waves solutions for the benjamin ono equation using recent techniques, Journal of Ocean Engineering and Science (2022). https://doi.org/10.1016/j.joes.2021.07.008.
M. Alquran, Optical bidirectional wave-solutions to new twomode extension of the coupled kdv schrodinger equations, Optical and Quantum Electronics 53 (2021) 19. https://doi.org/10.1007/s11082-021-03245-8.
A. Rani, A. Zulfiqar, J. Ahmad, Q. M. U. Hassan, New soliton wave structures of fractional gilson-pickering equation using tanh-coth method and their applications, Results in Physics 29 (2021) 104724. https://doi.org/10.1016/j.rinp.2021.104724.
M. Alquran, Physical properties for bidirectional wave solutions to a generalized fifth-order equation with third-order timedispersion term, Results in Physics 28 (2021) 104577. https://doi.org/10.1016/j.rinp.2021.104577.
X.-F. Yang, Z.-C. Deng, Y. Wei, A riccati-bernoulli sub-ode method for nonlinear partial differential equations and its application, Advances in Difference Equations 1 (2015) 117. https://doi.org/10.1186/s13662-015-0452-4.
M. Mirzazadeh, R. T. Alqahtani, A. Biswas, Optical soliton perturbation with quadratic-cubic nonlinearity by riccatibernoulli sub-ode method and kudryashov’s scheme, Optik 145 (2017) 74-78. https://doi.org/10.1016/j.ijleo.2017.07.011.
A.-M. Wazwaz, L. Kaur, Complex simplified hirotas forms and lie symmetry analysis for multiple real and complex soliton solutions of the modified kdv-sine-gordon equation, Nonlinear Dynamics 95 (2019) 2209, https://doi.org/10.1007/s11071-018-4686-z.
Y. Yildirim, Optical solitons with biswas-arshed equation by sine-gordon equation method, Optik 223 (2020) 165622. https://doi.org/10.1016/j.ijleo.2020.165622.
M. A. Akbar et al., Soliton solutions to the Boussinesq equation through sine-gordon method and kudryashov method, Results in Physics 25 (2021) 104228. https://doi.org/10.1016/j.rinp.2021.104228.
S. Javeed, S. Riaz, K. Saleem Alimgeer, M. Atif, A. Hanif, D. Baleanu, First integral technique for finding exact solutions of higher dimensional mathematical physics models, Symmetry 11 (2019) 783. https://doi.org/10.3390/sym11060783.
H. Yepez-Martinez, J. Gomez-Aguilar, A. Atangana, ´ First integral method for non-linear differential equations with conformable derivative, Mathematical Modelling of Natural Phenomena 13 (2018) 14. https://doi.org/10.1051/mmnp/2018012.
M. Mirzazadeh, A. Biswas, Optical solitons with spatiotemporal dispersion by first integral approach and functional variable method, Optik 125 (2014) 5467-5475. https://doi.org/10.1016/j.ijleo.2014.02.042.
K. U. Tariq, M. Inc, A. Pashrashid, M. Zubair, L. Akinyemi, On the structure of unsteady korteweg-de vries model arising in shallow water, Journal of Ocean Engineering and Science (2022). https://doi.org/10.1016/j.joes.2022.01.011.
S. Bilige, T. Chaolu, X. Wang, Application of the extended simplest equation method to the coupled schrodinger-boussinesq equation, Applied Mathematics and Computation 224 (2013) 517, https://doi.org/10.1016/j.amc.2013.08.083.
E. M. Zayed, R. M. Shohib, Optical solitons and other solutions to biswas-arshed equation using the extended simplest equation method, Optik 185 (2019) 626, https://doi.org/10.1016/j.ijleo.2019.03.112.
E. M. Zayed, R. M. Shohib, A.-G. Al-Nowehy, Solitons and other solutions for higher-order nls equation and quantum zk equation using the extended simplest equation method, Computers and Mathematics with Applications 76 (2018) 2286, https://doi.org/10.1016/j.camwa.2018.08.027.
N. M. Rasheed, M. O. Al-Amr, E. A. Az-Zobi, M. A. Tashtoush, L. Akinyemi, Stable optical solitons for the higher-order non-kerr nlse via the modified simple equation method, Mathematics 9 (2021) 1986. https://doi.org/10.3390/math9161986.
M. Younis, A. Zafar, The modified simple equation method for solving nonlinear phi-four equation, International Journal of Innovation and Applied Studies 2 (2013) 661, http://www.issr-journals.org/ijias/.
Y. Liang, Exact solutions of the (3+ 1)-dimensional modified kdv-zakharovkuznetsev equation and fisher equations using the modified simple equation method, Journal of Interdisciplinary Mathematics 17 (2014) 565, https://doi.org/10.1080/09720502.2014.950054.
M. Alquran, R. Alhami, Convex-periodic, kink-periodic, peakon-soliton and kink bidirectional wave-solutions to new established two-mode generalization of cahn-allen equation, Results in Physics 34 (2022) 105257, https://doi.org/10.1016/j.rinp.2022.105257.
S. Sahoo, G. Garai, S. S. Ray, Lie symmetry analysis for similarity reduction and exact solutions of modified kdv-zakharovkuznetsov equation, Nonlinear Dynamics 87 (2017) 1995, https://doi.org/10.1007/s11071-016-3169-3.
T.-T. Zhang, On lie symmetry analysis, conservation laws and solitary waves to a longitudinal wave motion equation, Applied Mathematics Letters 98 (2019) 199, https://doi.org/10.1016/j.aml.2019.06.016.
E. H. Zahran, M. M. Khater, Modified extended tanh-function method and its applications to the bogoyavlenskii equation, Applied Mathematical Modelling 40 (2016) 1769, https://doi.org/10.1016/j.apm.2015.08.018.
Y. Pandir, A. Yildirim, Analytical approach for the fractional differential equations by using the extended tanh method, Waves in Random and Complex Media 28 (2018) 399, https://doi.org/10.1080/17455030.2017.1356490.
K. U. Tariq, M. Khater, M. Inc, On some novel bright, dark and optical solitons to the cubic-quintic nonlinear nonparaxial pulse propagation model, Optical and Quantum Electronics 53 (2021) 1-13. https://doi.org/10.1007/s11082-021-03370-4.
C. Song, Y. Liu, Extended homogeneous balance conditions in the subequation method, Journal of Applied Analysis (2021). https://doi.org/10.1515/jaa-2021-2068.
A. Yokus, H. Durur, H. Ahmad, Hyperbolic type solutions for the couple Boiti-Leon-Pempinelli system, Facta Universitatis, Series: Mathematics and Informatics 35 (2020) 523, https://doi.org/10.22190/FUMI2002523Y.
M. Osman, A.-M. Wazwaz, A general bilinear form to generate different wave structures of solitons for a (3+ 1)-dimensional Boiti-Leon-Manna-Pempinelli equation, Mathematical Methods in the Applied Sciences 42 (2019) 6277, https://doi.org/10.1002/mma.5721.
M. R. Ali, W.-X. Ma, New exact solutions of nonlinear (3+ 1)- dimensional boiti-leon-manna-pempinelli equation, Advances in Mathematical Physics 2019 (2019) 9801638. https://doi.org/10.1155/2019/9801638.
M. Darvishi, M. Najafi, L. Kavitha, M. Venkatesh, Stair and step soliton solutions of the integrable (2+ 1) and (3+ 1)-dimensional Boiti-Leon-Manna-Pempinelli equations, Communications in Theoretical Physics 58 (2012) 785. https://doi.org/10.1088/0253-6102/58/6/01.
G.-q. Xu, Painleve analysis, lump-kink solutions and localized excitation solutions for the (3+ 1)-dimensional boitileon-manna-pempinelli equation, Applied Mathematics Letters 97 (2019) 81, https://doi.org/10.1016/j.aml.2019.05.025.
X.-L. Gai, Y.-T. Gao, X. Yu, L. Wang, Painleve property, autobacklund transformation and analytic solutions of a variablecoefficient modified korteweg-de vries model in a hot magnetized dusty plasma with charge fuctuations, Applied Mathematics and Computation 218 (2011) 271, https://doi.org/10.1016/j.amc.2011.05.049.
Y. Yildirim, E. Yasar, A. R. Adem, A multiple exp-function method for the three model equations of shallow water waves, Nonlinear Dynamics 89 (2017) 2291, https://doi.org/10.1007/s11071-017-3588-9.
M. Darvishi, M. Najafi, Application of multiple exp-function method to obtain multi-soliton solutions of (2+ 1)-and (3+ 1)-dimensional breaking soliton equations, Am. J. Comput. Appl. Math 1 (2011) 41, https://doi.org/10.5923/j.ajcam.20110102.08.
D. Wiedemann, The two-scale transformation method, Asymptotic Analysis (2011) 1. https://doi.org/10.3233/ASY-221766.
F. Ebrahimi, M. Ghadiri, E. Salari, S. A. H. Hoseini, G. R. Shaghaghi, Application of the differential transformation method for nonlocal vibration analysis of functionally graded nanobeams, Journal of Mechanical Science and Technology 29 (2015) 1207, https://doi.org/10.1007/s12206-015-0234-7.
R. Hanel, S. Thurner, M. Gell-Mann, Generalized entropies and the transformation group of superstatistics, Proceedings of the National Academy of Sciences 108 (2011) 6390, https://doi.org/10.1073/pnas.1103539108.
K. U. Rehman, A. A. Malik, M. Malik, M. Tahir, I. Zehra, On new scaling group of transformation for prandtl-eyring uid model with both heat and mass transfer, Results in physics 8 (2018) 552, https://doi.org/10.1016/j.rinp.2017.12.071.
M. Mortazavi, M. Gachpazan, New (f/g)-expansion method and its applications to nonlinear pdes in mathematical physics, Electronic Journal of Mathematical Analysis and Applications 4 (2016) 175. https://fcag-egypt.com/Journals/EJMAA/.
M. Osman, A. Korkmaz, H. Rezazadeh, M. Mirzazadeh, M. Eslami,Q. Zhou, The unified method for conformable time fractional Schrödinger equation with perturbation terms, Chinese Journal of Physics 56 (2018) 2500, https://doi.org/10.1016/j.cjph.2018.06.009.
X. Shi, D. Shi, W. L. Li, Q. Wang, A unified method for free vibration analysis of circular, annular and sector plates with arbitrary boundary conditions, Journal of Vibration and Control 22 (2016) 442, https://doi.org/10.1177/1077546314533580.
How to Cite
Copyright (c) 2022 Kalim U. Tariq, Mustafa Inc, Rizwan Javed
This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.
Authors retain copyright and grant the Revista Mexicana de Física right of first publication with the work simultaneously licensed under a CC BY-NC-ND 4.0 that allows others to share the work with an acknowledgement of the work's authorship and initial publication in this journal.